• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Side Effects

katieg

Full Member
#2
I experience dizziness a little bit, im guessing for low blood pressure (never had lbp before, or high for that matter) but its not bad enough to worry about!!
The only other thing is your toilet habits, although thats not directly ketosis related.... people tend to go one way or the other with it.

The diet is fab and although the first few days are grim with mood swings and lack of energy you will feel fab once you are in ketosis!!!
 

irish molly

Maintaing LT loss on GL
#3
Vlcds mean we are asking our bodies to function on very few calories. It takes a week or two to get used to the reduced intake. Getting up too quickly may make you dizzy. So get up more slowly. Energy levels may be poor initially but will improve.
Constipation is a nasty side effect. On TFR there is no solids going into the digestive system so it is important to take a fibre supplement everyday. Occasionally you will still get constipated so take a laxative such as dulcolax or it's equivalent.
The benefits of losing health endangering weight far outweigh the side effects of a correctly followed vlcd IMHO.
Lots of luck.
 


Similar threads